# SDR R61A201707090503

- Difficulty date: June 21, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 29R BETWEEN FRAMES 77 AND 80. REMOVED AND REPLACED STRINGER 29R BETWEEN FR74 AND FR82 REF SRM 51-41-01, 51-43-03 PN 170-65188-003. SEE WO H5692 SEQ 1582 SN 340 FOR REPAIR DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK.
